Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 19 found articles
 
 
  Models of Infectious Diseases in Spatially Heterogeneous Environments
 
 
Title: Models of Infectious Diseases in Spatially Heterogeneous Environments
Author: RodrÍguez, Diego J.
Torres-Sorando, Lourdes
Appeared in: Bulletin of mathematical biology
Paging: Volume 63 (2001) nr. 3 pages 25 p.
Year: 2001
Contents:
Publisher: Society for Mathematical Biology
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands